| Model Number |
0273 |
| Medical Device Problem Codes |
High impedance (1291); Off-Label Use (1494)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) displayed a message for out of range impedance measurements when attempted to be programmed into magnetic resonance imaging (mri) protection mode.Technical services (ts) was consulted and discussed available data.Ts discussed how the device should be evaluated in person before proceeding.This device remains in service.No adverse patient effects were reported.